I am 2 and a half months on pegylated interferon and ribavarin treatment for chronic HCV(acquired about 6-7 years ago, medically in a 3rd world country). I am 26 years old and in good general health. Recently I was at a party and I snorted some cocaine. I know it was a mistake... now Im just thinking about what extent this influences the outcome of my treatment? What negative effect does it have on the treatment and my liver? The amount was not a lot and it only happened once and of course i didnt share a straw. Thank you for your time.
"The amount was not a lot and it only happened once and of course i didnt share a straw."
Just move on and like you've already figured out and KNOW, don't imbibe again... just my opinion but I ain't no dr so can't answer how a one time situation can affect tx... run it pass your dr be well...
IF this post is for real and not just somebody playing a joke....
I would say to try to stay away from coke anytime w/having the Hep, not just while you're on treatment. I'm NOT saying this from a judgmental point of view, I used to be a cocaine addict back in 1983, which was how I ended up contracting the Hep in the 1st place. I'm saying this because of the strain to your heart is not worth the 5 min. high that it brings. There are more things in life you can do, which are a lot more healthy and useful and still are fun, than doing drugs. This is from someone who has been there and has found a better way in life.
I really don't know what to say. I'm amazed you even had the energy to be out and about partying.
I forget how long you've been on treatment ,but maybe you should keep yourself away from enviorments that tempt you to do things you know will only harm you physically and emotionally. I can tell you feel bad. Leave the room or just go home. It's hard to change our lifestyles sometimes but we have to find other
things in life that bring us pleasure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.